26 Oct 2020, 4:50am
Journal
by

leave a comment

The Dangers Of Snorting Valium (Diazepam Insufflation)

People struggling with substance abuse problems often take prescription medications, like Valium, in ways other than directed. Crushing Valium tablets, and then snorting them, is not only suggestive of abuse, but can also be dangerous. Frequently snorting Valium in large amounts can result in nasal damage, dependence, and overdose.

What Is Valium? Buy Diazepam 10 mg
Valium is the brand name for the generic drug diazepam, which belongs to a class of medications called benzodiazepines. Benzodiazepines slow down activity in the brain and produce feelings of calm and relaxation. When taken as directed, Valium is effective for treating anxiety, muscle spasms, seizures and agitation caused by alcohol withdrawal.

Valium is available in tablet form, as an extended-release capsule and a liquid concentrate. Unless under medical supervision, taking the drug orally is the only directed route of administration. The tablets should never be crushed, broken or chewed.

Valium abuse occurs when a person:

takes more than directed
takes someone else’s prescription
uses it for longer than recommended
uses it in ways other than directed (snorting, sucking on it or injecting it)
Even taking Valium as directed can be habit-forming. When a person tries different routes of administration to intensify the effects, they’re likely suffering from substance abuse, which can lead to addiction.

Find Treatment For Valium Addiction Today.
We are here to help you through every aspect of recovery. Let us call you to learn more about our treatment options.

Phone Number

Can You Snort Valium?
Some people may crush Valium tablets in order to snort it. Many prefer insufflation, which means inhaling something up the nose, because the drug enters the bloodstream faster. But, because of the chemical makeup of diazepam and other benzodiazepines, snorting valium may or may not be effective. While some medications are designed for insufflation, such as nasal sprays or other inhalation solutions, Valium is not.

Valium is slightly water-soluble, which means some of the drug will mix with the membranes in the nose. When snorted, it’s possible a small amount will enter the bloodstream, potentially producing euphoric effects. But, the majority of snorted diazepam will slowly drip into the stomach and become absorbed at the same rate as taking it orally. Snorting Valium likely results in weaker effects than when its taken orally, and can also make it more dangerous.

The Dangers Of Snorting Valium
Besides being less effective, snorting Valium can lead to negative consequences. By crushing a Valium tablet into a powder, and then snorting it, a person is exposing their nasal passage to harmful and impure materials, which can be damaging.

While it’s likely the case that snorting Valium isn’t that effective, some do report feeling the euphoric effects quicker and with higher intensity. In this case, people may continue to snort Valium and risk the effects of nasal problems, overdose, and dependence.

Nasal Problems
Valium tablets are made with materials other than diazepam. These additional materials not only little effect, but can also cause further deterioration in the nasal cavity. The human nose isn’t meant to snort powder, and any type of powder can cause adverse reactions along the nasal passage. Snorting Valium, as well as other substances, can cause nasal problems such as inflammation of the nasal lining and damage to nasal membranes.

Further exposure to harmful substances in the nose can also lead to infections in the lungs and other breathing problems. Snorting Valium can cause permanent damage to nasal airways, which can have serious, long-term health consequences. The nose filters the air a person breathes, and damaging the nose can affect the air entering the lungs, which can cause infection and other problems.

Overdose
Snorting Valium can lead to overdose because the person is likely taking more than the recommended amount. Crushing tablets and snorting them can result in consuming uncontrollable amounts of diazepam, which can be dangerous.

When a person overdoses on Valium, they may fall into a deep sleep or coma, but still be able to breathe. Other symptoms of a Valium overdose include:

blue-colored lips and fingernails
double vision
confusion
dizziness
drowsiness
slow breathing
tiredness
tremors
weakness
Any signs of an overdose should be treated as a medical emergency, and 9-1-1 should be contacted immediately. Large amounts of diazepam can be dangerous and may cause serious consequences like brain damage and permanent disability.

Dependence
As a benzodiazepine, Valium can be addictive. Snorting Valium, which is suggestive of abuse, can accelerate the process of developing addiction and dependence. Once a person begins to snort more and more Valium, they’ll likely build a tolerance, which means they’ll need more of the drug to achieve the desired high.

Dependence occurs when a person requires Valium to avoid feeling sick. Because the brain and body have become used to having diazepam in the system, removing it causes the body to go through a period of adjustment that produces uncomfortable symptoms called withdrawal.

 

site by bcz